# SDR FDEA202108182059

- Difficulty date: August 18, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 77,588 hours, 26,855 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AEA05823
- Condition: Cracked
- Location: Bs 1256 Lbl 112
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MAINFRAME OVERWING FLOOR BEAM L/H SIDE AT STA 1256 LBL 112 IS CRACKED   APPROX. ONE INCH IN LENGHT. (MKD) REPAIRED FUSELAGE MAINFRAME OVERWING FLOOR BEAM AT STA 1256 LBL112 REF BOEING   SERVICE BULLETIN DC10-53-172 FIG 5, DWG SR10530081, EA 8-5310-T0363831 TITLED:   FUSELAGE -   MAINFRAME- CENTER FUSELAGE FLOOR SUPPORT INSTALLATION, STA 1256
